# SDR USAASB03224

- Difficulty date: December 31, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE INTERIOR EMERGENCY LIGHTS INOPERATIVE.  S/D - MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPS CHECK GOOD.  (M)
